Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 263–280 | Cite as

Monomial Galois representations and Hecke eigenclasses in the mod-p cohomology of \(GL((p-1),\mathbb{Z})\)

  • Avner Ash
Original article
Mathematics Subject Classification (1991):11F75, 11F67, 12F12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Avner Ash
    • 1
  1. 1.The Ohio State University, Department of Mathematics, 231 W. 18th Ave, Columbus, OH 43210, USA (e-mail: ash@math.ohio-state.edu) US

Personalised recommendations